MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0262
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient with a new implantable cardioverter defibrillator (icd) a few months ago and recently noted that the device was beeping.After a few connectivity issues with the remote monitoring system they were able to get the device report for review.Review indicated that right ventricular (rv) lead had alerted due to high out of range impedances greater than 2000 ohms.The graph showed that the impedances had a sharp incline to continuous high out of range values.The lead remains in-service, and no further details were able to be obtained.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10222051
Report Number2124215-2020-08376
Device Sequence Number11331127
Product Code LWS
UDI-Device Identifier00802526601828
UDI-Public00802526601828
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/17/2021
Device Model Number0262
Device Catalogue Number0262
Device Lot Number100235
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date07/01/2020
Patient Sequence Number1
Patient Age60 YR